L∞-error estimate for a noncoercive system of elliptic quasi-variational inequalities: A simple proof

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we provide a simple proof to derive L∞-error estimate for a noncoercive system of quasi-variational inequalities related to the management of energy production. The key idea is a discrete L∞-stability property owned by the corresponding coercive problem.

Original languageEnglish
Pages (from-to)97-102
Number of pages6
JournalApplied Mathematics E - Notes
Volume5
Publication statusPublished - 2005

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'L∞-error estimate for a noncoercive system of elliptic quasi-variational inequalities: A simple proof'. Together they form a unique fingerprint.

  • Cite this